# SDR AALA20030322

- Difficulty date: March 4, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 255-254 LAVATORY FLOOR SUPPORT BETWEEN LAVATORY TRACK 2 AND 3 CORRODED TOP SIDE AT NUT PLATE.  REMOVED FLOOR SUPPORT STATION 254, MANUFACTURED NEW SUPPORT PIECE PER AARD 51-00-00-01.  (M)
